# SDR ASAA2014032007400

- Difficulty date: March 20, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 39,680 hours, 15,200 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RIGHT HORIZONTAL STABILIZER LOWER SKIN AT INBD ROW OF RIVETS 25" AFT OF FWD SPAR, .  ACFT GROUNDED. CUTOUT DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 55-10-01, REPAIR 11.
